# SDR DALA14034810969

- Difficulty date: June 7, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 8RT BS 1309.    SECTION OF LONGERON REMOVED IAW SRM 51-30-2, 53-02, FIG 18.   NEW SECTION OF LONGERON AND REPAIR WERE TRIMMED AND DRILLED IAW SRM 53-02, FIG 18,  TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21.  NEW SECTION OF LONGERON AND REPAIR SPLICE  INSTALLED IAW SRM 53-02, FIG 18, 51-30-2 AND 51-30-5.
